Alert archive / Wisconsin / Wind Chill Advisories in 2014

Wind Chill Advisory 16, NWS Green Bay, WI

March 2, 201422 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Mar 2, 2014, 2:26 PM CST for 22 counties in Wisconsin. It took effect at Mar 2, 2014, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2014, 2:26 PM CST (20:26 UTC)
In effect from
Mar 2, 2014, 9:00 PM CST
Expired
Mar 3, 2014, 9:00 AM CST
In force
12 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WWUS43 KGRB 022026
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CST SUN MAR 2 2014

...VERY COLD CONDITIONS TO CONTINUE TONIGHT...

.ARCTIC HIGH PRESSURE WILL SHIFT EAST TOWARDS THE WESTERN GREAT
LAKES TONIGHT AND BRING ANOTHER ROUND OF BITTERLY COLD CONDITIONS.
THE MAJORITY OF LOCATIONS WILL SEE THEIR TEMPERATURES FALL INTO
THE TEENS AND 20S BELOW ZERO TONIGHT. COMBINED WITH LIGHT
NORTHWEST WINDS...WIND CHILL VALUES WILL FALL BETWEEN 20 AND 30
DEGREES BELOW ZERO THROUGH EARLY MONDAY MORNING. EVEN IF THE AIR
BECOMES CALM...THE FRIGID TEMPERATURES WILL BE HAZARDOUS IF PROPER
CLOTHING IS NOT WORN.

WIZ005-010>012-018-019-030-035-036-030600-
/O.NEW.KGRB.WC.Y.0016.140303T0300Z-140303T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
226 PM CST SUN MAR 2 2014

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
MONDAY. 

* WIND CHILL INDICES WILL REACH BETWEEN 20 AND 30 BELOW ZERO WHEN
  THERE IS WIND.

* EVEN WHEN THE AIR IS CALM...VERY COLD TEMPERATURES WILL POSE A
  HAZARD TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING.

* FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 20 TO 30 MINUTES IN
  THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-031-037>040-045-048>050-073-074-030600-
/O.NEW.KGRB.WC.Y.0016.140303T0600Z-140303T1500Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
226 PM CST SUN MAR 2 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
MONDAY. 

* WIND CHILL INDICES WILL REACH BETWEEN 20 AND 30 BELOW ZERO WHEN
  THERE IS WIND.

* EVEN WHEN THE AIR IS CALM...VERY COLD TEMPERATURES WILL POSE A
  HAZARD TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING.

* FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 20 TO 30 MINUTES IN
  THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MPC
2 follow-up statements
396 
WWUS43 KGRB 030449
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1049 PM CST SUN MAR 2 2014

...VERY COLD TONIGHT...

.ARCTIC HIGH PRESSURE WILL DRIFT ACROSS WISCONSIN TONIGHT AND BRING
ANOTHER ROUND OF BITTERLY COLD TEMPERATURES AND WIND CHILLS. MOST
PLACES WILL HAVE LOW TEMPERATURES BETWEEN 10 AND 20 BELOW ZERO.
THESE TEMPERATURES COMBINED WITH LIGHT NORTHWEST WINDS WILL PRODUCE
WIND CHILLS OF 20 TO 30 BELOW ZERO TONIGHT THROUGH MONDAY MORNING.
EVEN IF THE AIR BECOMES CALM...THE FRIGID TEMPERATURES CAN CAUSE
FROSTBITE IF PROPER CLOTHING IS NOT WORN.

WIZ005-010>012-018-019-030-035-036-031300-
/O.CON.KGRB.WC.Y.0016.000000T0000Z-140303T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
1049 PM CST SUN MAR 2 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WIND CHILL INDICES WILL REACH BETWEEN 20 AND 30 BELOW ZERO 
  WHEN THERE IS WIND. 

* EVEN WHEN THE AIR IS CALM...VERY COLD TEMPERATURES WILL POSE A 
  HAZARD TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING. 

* FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 20 TO 30 MINUTES IN 
  THESE CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WIZ013-020>022-031-037>040-045-048>050-073-074-031300-
/O.CON.KGRB.WC.Y.0016.140303T0600Z-140303T1500Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON...
GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...
CRIVITZ
1049 PM CST SUN MAR 2 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WIND CHILL INDICES WILL REACH BETWEEN 20 AND 30 BELOW ZERO 
  WHEN THERE IS WIND. 

* EVEN WHEN THE AIR IS CALM...VERY COLD TEMPERATURES WILL POSE A 
  HAZARD TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING. 

* FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 20 TO 30 MINUTES IN 
  THESE CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
865 
WWUS43 KGRB 031007
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CST MON MAR 3 2014

...VERY COLD EARLY THIS MORNING...

.ARCTIC HIGH PRESSURE STRETCHED ACROSS THE AREA WAS RESULTING IN
VERY COLD TEMPERATURES THIS MORNING. ALTHOUGH THE AIR WAS CALM OR
WINDS WERE VERY LIGHT...THE FRIGID TEMPERATURES CAN CAUSE
FROSTBITE IF PROPER CLOTHING IS NOT WORN.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031500-
/O.CON.KGRB.WC.Y.0016.000000T0000Z-140303T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
407 AM CST MON MAR 3 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* VERY COLD TEMPERATURES ARE EXPECTED THROUGH MID-MORNING. 

* THE AIR WAS CALM ACROSS MUCH OF THE AREA. BUT WHERE THERE WAS
  WIND OR WHEN THE AIR WAS STIRRING...WIND CHILL INDICES WERE 20
  BELOW TO 35 BELOW ZERO.

* EVEN WHEN THE AIR IS CALM...THE VERY COLD TEMPERATURES WILL
  POSE A HAZARD TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING.

* FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 20 TO 30 MINUTES IN 
  THESE CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. UNDER THESE CONDITIONS...EXPOSED SKIN
CAN SUFFER FROSTBITE IF PRECAUTIONS ARE NOT TAKEN. IF GOING
OUTDOORS...WEAR APPROPRIATE CLOTHING...INCLUDING A HAT AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Mar 2, 11:34 AM CST, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 2, 11:34 AM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1134 AM CST SUN MAR 2 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 251 AM CST SUN MAR 2 2014

CONTINUED BELOW NORMAL TEMPERATURES...THOUGH WITH SOME MODERATION
FOR THE LATTER PART OF THE WORK WEEK.

UPR FLOW ACR NOAM HAS BECOME SPLIT...WITH BLOCKY NRN STREAM ACRS
CANADA AND PROGRESSIVE AND INCREASINGLY ZONAL SRN STREAM ACRS THE
CONUS. THE FLATTENING FLOW ACRS THE CONUS WL EVENTUALLY ALLOW
TEMPERATURES TO MODERATE...THOUGH IT/S GOING TO BE A SLOW PROCESS
AND READINGS ARE STILL EXPECTED TO RUN BELOW NORMAL FOR THE ENTIRE
FCST PERIOD. WK WX SYSTEMS WORKING ACRS THE COUNTRY IN THE
ZONAL REGIME WL BRING SOME PCPN AT TIMES...BUT AMNTS WL BE LIGHT
AS SIG MOISTURE WL REMAIN TO OUR S THROUGH AT LEAST MOST OF THE
PERIOD.
&&

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 251 AM CST SUN MAR 2 2014

QUIETER IN TERMS OF SNOW...BUT STILL VERY COLD. PCPN WITHIN
INTENSE BAROCLINIC ZONE WL SAG SWD AWAY FM THE AREA AS ARCTIC HIGH
PRESSURE BUILDS EWD BENEATH UPR CONFLUENT ZONE. THAT WL LEAD TO A
DECREASE IN THE AMNT OF HIGH/MIDDLE CLDS WITH TIME AS WELL. 925 MB
WINDS SWING N/NNE TNGT...SO SOME POTENTIAL FOR SC OFF LAKES
SUPERIOR/MICHIGAN TO WORK INTO FAR NC/E-C WI. BUT BOUNDARY LAYER
WINDS REMAIN FAIRLY WESTERLY AND THERE IS SO MUCH ICE ON THE LAKES
THAT JUST HINTED AT THE CLDS WITH SLIGHTLY HIGHER SKYCON GRIDS.
ANY LAKE CLOUDS COULD EASILY GENERATE FLURRIES...BUT LEFT OUT FOR
NOW.

TEMPS ARE THE MAIN FCST CONCERN. ANTICIPATE MARCH SUNSHINE WL
ALLOW US TO MAKE MORE OF A RECOVERY TDA THAN THE BITTERLY COLD 850
MB TEMPS WOULD SUGGEST. THE BIAS-CORRECTED GUIDANCE SEEMED TO PICK
UP ON THIS. TWEAKED MAXES UP A DEG OR TWO MORE IN MOST AREAS.

SFC PRESSURE GRADIENT IS MARGINAL FOR KEEPING THE WINDS FM GOING
CALM TNGT. EXPECT THE TYPICAL COLD SPOTS TO DECOUPLE AND HAVE
TEMPS NOSEDIVE. WHILE ITS POSSIBLE LAKE CLOUDS COULD FOUL UP THE
MIN TEMP FCST...THINKING NOW IS THAT EVEN IF THE CLOUDS WORK
INLAND THERE WOULD BE AT LEAST SOME CLR PERIODS THAT WOULD ALLOW
TEMPS TO DROP OFF. WIND CHILL HEADLINES WILL DEPEND ON WHETHER OR
NOT THERE IS ENOUGH WIND. WL ALLOW DAY SHIFT TO MAKE THE FINAL
DECISION ON THAT.

TEMPS WL REBOUND A BIT MORE ON MON. EDGED THEM A LITTLE ABV A
BLEND OF THE BEST PERFORMING GUIDANCE...BUT THAT WL STILL BE 20F
DEG BLO NORMAL.

CURRENT WIND CHILL ADVISORY IS MARGINAL DUE TO MID-CLDS HOLDING UP
TEMPS A BIT IN CENTRAL WI...AND LACK OF WIND IN THE N. TEMPS WL
STILL FALL A LITTLE MORE AND WINDS WL STIR AFTER SUNRISE...SO WL
LET THE ADVISORY RUN.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 251 AM CST SUN MAR 2 2014

A NEAR ZONAL FLOW IS FAIRLY WELL-ADVERTISED BY THE MDLS TO HOLD
THRU THE END OF THE WORK WEEK BEFORE UPR RIDGING BUILDS OVER THE
WEST COAST AND DOWNSTREAM UPR TROFFING DEVELOPS OVER E-CNTRL NOAM
NEXT WEEKEND. TWO DISTINCT SHORTWAVE TROFS ARE FCST TO MOVE ACROSS
THE CONUS...A SRN UPR TROF MID-WEEK AND A NRN UPR TROF LATE IN THE
WEEK. THESE SYSTEMS TO PROVIDE FOR THE MOST WIDESPREAD
PCPN...ALTHO AN EARLY WEEK SYSTEM MAY BRING A LITTLE SNOW TO NE
WI. TEMPS ARE STILL EXPECTED TO MAKE A RUN AT 30 DEGS BY FRI...BUT
AS THE MAIN UPR TROF DEVELOPS OVERHEAD NEXT WEEKEND...LOOK FOR
TEMPS TO COOL BACK DOWN INTO THE 20S.

SNOW CHCS TO INCREASE ACROSS WI MON NGT AS A SHORTWAVE TROF
COMBINES WITH WEAK WAA AND JET ENERGY. QPF AMOUNTS TO AVERAGE
AROUND .05" AND WITH SNOW TO LIQUID RATIO'S RUNNING NEAR 20:1...WE
ARE LOOKING AT AROUND AN INCH OF ACCUMULATION ACROSS MUCH OF NE WI
BY THE TIME THE SNOW COMES TO AN END TUE AFTERNOON. THE THICKENING
CLOUDS AND ONSET OF LIGHT SNOW WL PREVENT TEMPS FROM FALLING TOO
FAR MON NGT WITH MINS IN THE SINGLE DIGITS EITHER ABOVE OR BELOW
ZERO. CLOUDS TO HANG AROUND THRU TUE AS MOISTURE NEVER GETS
SCOURED OUT OF THE AREA AND THIS WOULD LIMIT THE WARMING POTENTIAL
WITH MAX TEMPS ONLY IN THE MID TO UPR TEENS.

A LARGE DOME OF CANADIAN HI PRES IS FCST TO SINK SE INTO SRN
SECTIONS OF ONTARIO/QUEBEC TUE NGT AND BRING A DRY AIR MASS INTO
NE WI ON E-NE WINDS. WL HAVE TO WATCH FOR ANY LAKE EFFECT
POTENTIAL OVER ERN WI...HOWEVER WITH A LIMITED AMOUNT OF OPEN
WATER IN LAKE MI...DO NOT SEE THIS BEING MUCH OF A PROBLEM. TEMPS
FOR TUE NGT WL BE A LITTLE TRICKY DEPENDING ON HOW MUCH (IF ANY)
BREAKS IN THE CLOUDS CAN OCCUR. BASED ON THE LOCATION OF THE SFC
HI...WOULD ANTICIPATE THE BEST CHC OF SEEING DECREASING CLOUDS
WOULD BE FAR NE WI...THUS HAVE PLACED THE COLDEST TEMPS THERE.
OVERALL...LOOK FOR ANOTHER NGT IN THE SINGLE DIGITS EITHER ABOVE
OR BELOW ZERO. THIS HI PRES TO LINGER OVER SE ONTARIO/SW QUEBEC
THRU WED... THEREFORE PROVIDE FOR A QUIET DAY WEATHER-WISE UNDER
PARTLY SUNNY SKIES. MILDER PACIFIC AIR TO BE WORKING ACROSS THE
CNTRL CONUS ON WED WITH THE LEADING EDGE OF THIS AIR MASS PUSHING
TOWARD WI. IF CLOUDS CAN STAY AWAY...SOME PARTS OF NE WI MAY BE
ABLE TO SURPASS THE 20 DEG MARK (WHICH WOULD STILL BE A GOOD 15
DEGS BELOW NORMAL).

SOME DOUBT CREEPS INTO THE FCST STARTING WITH WED NGT AS THE GFS
HAS BECOME MORE AGGRESSIVE WITH A NRN STREAM SHORTWAVE TROF/
ASSOCIATED CDFNT DIGGING ALONG THE U.S.-CANADIAN BORDER TOWAD THE
WRN GREAT LAKES. OTHER MDLS RETAIN BETTER CONTINUITY BY HOLDING
THIS SYSTEM BACK OVER MANITOBA/NRN PLAINS WED NGT. PREFER TO
MAINTAIN THE SLOWER SOLUTION WITH THE GFS BEING AN OUTLIER HERE.
IN FACT...WITH THE RESIDUAL DRY AIR LINGERING OVER NE WI FROM THE
DEPARTED SFC HI...WOULD NOT BE SURPRISED IF ANY PCPN HOLDS OFF ALL
THE WAY THRU THU. HAVE GONE WITH MOSTLY CLOUDY SKIES FOR THU...BUT
WOULD PREFER TO LIMIT THE PCPN POTENTIAL. A MORE SOUTHERLY WIND
FLOW BY THU SHOULD CONT TO USHER WARMER AIR INTO WI WITH MAX TEMPS
ABLE TO REACH THE MID TO UPR 20S.

USING THE MAJORITY SOLUTION...EXPECT TO SEE THE SHORTWAVE TROF
MOVE EAST ACROSS NRN SECTIONS OF THE GREAT LAKES THU NGT WITH THE
CDFNT PASSING THRU WI ON FRI. PCPN CHCS ASSOCIATED WITH WAA TO
GRADUALLY INCREASE LATE FRI NGT WITH THE PCPN CHCS THEN CONTINUING
THRU FRI WITH THE CDFNT. ACCUMULATION POTENTIAL WL DEPEND ON HOW
MUCH GULF MOISTURE WL BE ABLE TO WORK NWD INTO WI AHEAD OF THE
CDFNT. OF COURSE...SNOW TO LIQUID RATIO'S WL LWR AS THE WARMER AIR
CONTS TO FEED INTO WI...THUS A TENTH OF AN INCH OF LIQUID WOULD
ONLY EQUATE TO AN INCH OF SNOW. MORE ON THIS SYSTEM AS WE GET
CLOSER TO THE EVENT. MEANWHILE...MAX TEMPS APPEAR TO TOP OUT ON
FRI WITH READINGS IN THE UPR 20S TO LWR 30S.

ANOTHER AREA OF CANADIAN HI PRES IS FCST TO BUILD SE INTO THE WRN
GREAT LAKES FOR THE START OF THE WEEKEND. THIS HI WL USHER IN
COOLER AIR BACK INTO NE WI WITH MAX TEMPS BACK IN THE 20S.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1134 AM CST SUN MAR 2 2014

VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD DUE TO THE PRESENCE
OF STRONG ARCTIC HIGH PRESSURE.  BRIEF MVFR CIGS ARE POSSIBLE ALONG
THE LAKE MICHIGAN SHORELINE TONIGHT SINCE A FEW LAKE CLOUDS COULD
DRIFT INLAND.  SCT VFR LOW CLOUDS ARE ALSO POSSIBLE OVER N-C
WISCONSIN THIS EVENING...BUT CONFIDENCE IS LOW THAT THEY WILL REACH
INTO RHINELANDER.  WILL KEEP OUT OF THE FORECAST FOR NOW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ005-010>013-018-
019-021-030-035-036.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......KALLAS
AVIATION.......MPC
Hazardous weather outlook, Mar 2, 2:25 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
225 PM CST SUN MAR 2 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
225 PM CST SUN MAR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

BITTERLY COLD WEATHER WILL POSE A DANGER TO ANYONE OUTDOORS
WITHOUT ADEQUATE CLOTHING TONIGHT INTO EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

LIGHT SNOW IS FORECAST TO OVERSPREAD THE REGION LATE MONDAY NIGHT
INTO TUESDAY MORNING. THIS APPEARS TO BE A MINOR EVENT WITH MOST
AREAS ONLY PICKING UP AROUND AN INCH OF ACCUMULATION. HOWEVER...
THIS WOULD BE ENOUGH SNOW TO BRING SLIPPERY STRETCHES TO AREA
ROADWAYS. LIGHT SNOW IS ALSO POSSIBLE TUESDAY NIGHT AND AGAIN OVER
THE NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-032030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
225 PM CST SUN MAR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MPC/TE

Nearby

Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.